Alert archive / Michigan / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 13, NWS Gaylord, MI

March 31, 20265 counties in Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Mar 31, 2026, 3:01 AM EDT for 5 counties in Michigan. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2026, 3:01 AM EDT (07:01 UTC)
Expired
Mar 31, 2026, 3:30 AM EDT
In force
29 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Arenac County, MI, Gladwin County, MI, Iosco County, MI, Ogemaw County, MI, Roscommon County, MI

The radar

The NCL Michigan radar (KAPX), 90 km from the middle of the area, began a volume at 07:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Alpena, MI (KAPX), launched 00:00Z, 7.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 00:00Z on 2026-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 00:00Z on 2026-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 285 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1882 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
285 m²/s²
0-3 km storm-relative helicity
456 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

378 
WUUS53 KAPX 310701
SVRAPX
MIC011-051-069-129-143-310730-
/O.NEW.KAPX.SV.W.0013.260331T0701Z-260331T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
301 AM EDT Tue Mar 31 2026

The National Weather Service in Gaylord has issued a

* Severe Thunderstorm Warning for...
  Northwestern Arenac County in northern Michigan...
  Northeastern Gladwin County in northern Michigan...
  Southern Ogemaw County in northern Michigan...
  Southeastern Roscommon County in northern Michigan...
  Southwestern Iosco County in northern Michigan...

* Until 330 AM EDT.

* At 301 AM EDT, a severe thunderstorm was located near West Branch,
  moving east at 55 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* This severe thunderstorm will be near...
  West Branch, Selkirk, and Skidway Lake around 305 AM EDT.
  Maple Ridge and Whittemore around 320 AM EDT.
  Turner around 325 AM EDT.

Other locations impacted by this severe thunderstorm include
Prescott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

&&

LAT...LON 4413 8446 4430 8446 4442 8373 4404 8369
TIME...MOT...LOC 0701Z 267DEG 47KT 4423 8428 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

ELD
2 follow-up statements
269 
WWUS53 KAPX 310718
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
318 AM EDT Tue Mar 31 2026

MIC051-143-310727-
/O.CAN.KAPX.SV.W.0013.000000T0000Z-260331T0730Z/
Gladwin MI-Roscommon MI-
318 AM EDT Tue Mar 31 2026

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GLADWIN AND
SOUTHEASTERN ROSCOMMON COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 4409 8407 4412 8417 4416 8417 4416 8425
      4417 8428 4429 8427 4442 8373 4404 8369
TIME...MOT...LOC 0717Z 267DEG 47KT 4424 8398 

$$

MIC011-069-129-310730-
/O.CON.KAPX.SV.W.0013.000000T0000Z-260331T0730Z/
Arenac MI-Ogemaw MI-Iosco MI-
318 AM EDT Tue Mar 31 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM EDT
FOR NORTHWESTERN ARENAC...SOUTHERN OGEMAW AND SOUTHWESTERN IOSCO
COUNTIES...

At 317 AM EDT, a severe thunderstorm was located near Skidway Lake,
or 10 miles northeast of Alger, moving east at 55 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

This severe storm will be near...
  Maple Ridge and Whittemore around 320 AM EDT.
  Turner and National City around 325 AM EDT.

Other locations impacted by this severe thunderstorm include
Prescott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4409 8407 4412 8417 4416 8417 4416 8425
      4417 8428 4429 8427 4442 8373 4404 8369
TIME...MOT...LOC 0717Z 267DEG 47KT 4424 8398 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

ELD
157 
WWUS53 KAPX 310725
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
325 AM EDT Tue Mar 31 2026

MIC011-069-129-310735-
/O.EXP.KAPX.SV.W.0013.000000T0000Z-260331T0730Z/
Arenac MI-Ogemaw MI-Iosco MI-
325 AM EDT Tue Mar 31 2026

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ARENAC...SOUTHERN
OGEMAW AND SOUTHWESTERN IOSCO COUNTIES WILL EXPIRE AT 330 AM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, heavy
rain is still possible with this thunderstorm.

&&

LAT...LON 4409 8407 4412 8417 4416 8417 4416 8425
      4417 8428 4429 8427 4442 8373 4404 8369
TIME...MOT...LOC 0725Z 267DEG 47KT 4424 8388 

$$

ELD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 2:01 AM EDT, 1 hour earlier. Its key messages:

  • Times of showers and storms today with the primary threats of heavy rain and hail
  • Widespread mixed precipitation chances return late Wednesday and will linger into early Thursday. Still uncertainty with what happens during the day Thursday.
  • Unsettled pattern continues through the weekend, brining below normal temperatures which will linger into the early part of next week
Area forecast discussion, Mar 31, 2:01 AM EDT, 1 hour before
Area Forecast Discussion
National Weather Service Gaylord MI
201 AM EDT Tue Mar 31 2026

.KEY MESSAGES...

- Times of showers and storms today with the primary threats of
  heavy rain and hail

- Widespread mixed precipitation chances return late Wednesday
  and will linger into early Thursday. Still uncertainty with
  what happens during the day Thursday.

- Unsettled pattern continues through the weekend, brining below
  normal temperatures which will linger into the early part of
  next week

&&

.DISCUSSION...
Issued at 136 AM EDT Tue Mar 31 2026

Current surface observations depict a warm front stretching from west
to east across central northern lower this morning. Satellite shows
a stream of Pacific moisture being carried along an upper jet over
the northern CONUS meeting with a low level plume of gulf moisture
near the Great Lakes region this morning. This plume of lower level
moisture transport towards northern MI has been aided by a LLJ over
the southern part of the state as well as over IL/IN. The influx of
moisture, strong winds and wind shear, and warmer temperatures
within the LLJ all explain why there is blossoming convection over
northern lower this morning. Modeled soundings depict around 700 to
1000+ j/kg of elevated instability, as well as mid level lapse rates
of 7C/km. Winds shear of 30+ kts is also seen from the sfc up to 1km
and increases up the column. This higher shear environment is also
apparent while looking at radar, fast moving storms with tilted
updrafts. Heavy rain and lightning are being seen by most storms,
with a few of the stronger storms producing hail greater than half
of an inch in diameter. The lower level inversion is keeping
damaging wind threats at bay, however an isolated stronger gust
cannot be ruled out especially south of M-55 which is closer to the
warm front boundary.

As an area of surface low pressure will reach over northern MI near
sunrise this morning, it will bring drier air from the central
plains with it. Cloud cover will begin to fill in, with chances for
isolated embedded storms lingering. PWATs will decrease from just
over an inch down to 0.8", keeping a couple hundred j/kg of elevated
instability around. Mid level lapse rates remain around 7 C/km, and
ample wind shear still exists around this time as well.

As the surface low exits to the east (over Lk Huron), a cold front
will start to move through around midday today. The second wave of
scattered to numerous showers and storms will be seen ahead and
along of the boundary beginning mid to late morning, as moisture
amounts rebound (PWATs back to 1"). The main threats with storms
will be heavy rain and lightning, with a handful of stronger storms
being capable of producing hail around a half inch or greater and
gusty outflow winds. Behind the front, colder air will settle in for
tonight. The surface high will be anchored over the far southern
part of the Hudson Bay, providing cool east to northeast winds over
northern MI Wednesday.

Over the intermountain west, a pattern change is occurring. An upper
level trough is forecasted to move over the central and southern
Rockies. This will bring Pacific moisture to the central plains, and
also deepen an existing lee side low near NM/OK. Late Wednesday into
early Thursday, that trough will eject over the central plains. A
strong southwesterly LLJ will be seen during this time over the
central plains and up to the Great Lakes states. This will advect
warmer air up and over the anchored surface high early Thursday.
This will be a favorable system to produce heavy precipitation
somewhere in the northern plains and/or Great Lakes region Thursday
(robust jet dynamics, ideal isentropic ascent, and moisture
availability). Global ensembles still keep a healthy amount of
disagreement in the evolution of the upper trough, and thus the
track of the surface low. The majority of global ensembles
favor tracking the center of the low over either northern MI or
across the U.P. and into Lk Superior. The first track would
yield a more prolonged window of mixed precipitation for much
of northern MI (snow is eastern upper), with the second track
generating mixed precip initially but transitioning to mostly
rain with some thunder chances. Guidance is leaning strongly on
advecting the 0C 850 mb line to at least the bridge, which
makes sense with the strong southwesterly jet over the central
plains. This adds confidence to either of these scenarios, vs a
more south track that would produce mostly snow over all of
northern MI.

Ensembles and global guidance is leaning towards favoring the warmer
solutions, with keeping the 75th percentile (reasonable worst
case) capped at 0.2" of ice accumulation for Thursday across
eastern upper and the higher hills of northern lower. With that
said, a few outliers still do generate impactful ice across
parts of northern lower and/or eastern upper (impactful ice
being >0.2"). Although impactful accumulating snow is less
likely, some outliers are producing up to +5" of snow over
eastern upper and near the Lk Huron shores of northeast lower.
To summarize, guidance is favoring widespread mixed
precipitation late Wednesday into early Thursday; with two main
solutions diverging and one keeping mixed precip during the day
with another brining warm rain to much of northern lower during
the day Thursday. Further details will resolved as we get
closer.

The pattern remains active as a larger upper low will move across
the western CONUS towards the central and northern plains. Chances
for rain and possibly times of light snow will linger through the
weekend.

&&

.AVIATION /06Z TAFS THROUGH 06Z WEDNESDAY/...
Issued at 200 AM EDT Tue Mar 31 2026

Showers and thunderstorms will continue to work across northern
Michigan over the next few hours, most notably near MBL where
frequent lightning is ongoing around the site. Storms look to depart
the area around the 09Z-10Z timeframe, leaving a break in
precipitation chances before additional showers and embedded storms
will be possible late morning into this afternoon. Mainly VFR CIGs
also look to deteriorate later this morning as IFR and potentially
LIFR CIGs move in, sticking around into the afternoon before
improving into this evening.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...None.
MARINE...None.

&&

DISCUSSION...ELD
AVIATION...DJC
Hazardous weather outlook, Mar 30, 3:30 PM EDT, 11 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
330 PM EDT Mon Mar 30 2026

MIZ016>018-020>036-041-042-086>088-095>099-311100-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
330 PM EDT Mon Mar 30 2026

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...Tonight.

Thunderstorms will be possible tonight across northern Lower,
some stronger storms will be possible south of the M-32 corridor.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms will be possible into Tuesday across northern
Lower, some stronger storms will be possible south of the M-72
corridor.

A messy wintry mix of precipitation, including the potential for
accumulating snow and ice, is possible Wednesday night through
Thursday night across parts of northern Michigan.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-311100-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
330 PM EDT Mon Mar 30 2026

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information visit http://weather.gov/gaylord.

JPB

In the hours before

Local storm report, Mar 31, 12:43 AM EDT, 2 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
1243 AM EDT Tue Mar 31 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 PM     Hail             2 N Bellaire            45.00N 85.21W
03/30/2026  M0.75 Inch       Antrim             MI   Public

            Social media picture of hail smaller than
            nickel size on M-88 north of Bellaire. Time
            estimated via radar.

&&
Local storm report, Mar 31, 12:46 AM EDT, 2 hours 15 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
1246 AM EDT Tue Mar 31 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 AM     Hail             3 E Lake City           44.32N 85.16W
03/31/2026  M0.50 Inch       Missaukee          MI   Public

            Social media picture of half in hail 3 miles
            east of Lake City at intersection of South
            Burkett RD and West Beeler Rd. Time
            estimated via radar.

&&
Local storm report, Mar 31, 1:03 AM EDT, 1 hour 58 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
103 AM EDT Tue Mar 31 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 AM     Hail             2 N Merritt             44.35N 84.94W
03/31/2026  M0.50 Inch       Missaukee          MI   Public

            Social media picture of hail slightly larger
            than 1 cm halfway between Lake City and
            Houghton Lake. Time estimated via radar.

&&
Special weather statement, Mar 31, 1:49 AM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Gaylord MI
149 AM EDT Tue Mar 31 2026

MIZ031-032-310615-
Manistee MI-Wexford MI-
149 AM EDT Tue Mar 31 2026

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN WEXFORD AND CENTRAL
MANISTEE COUNTIES THROUGH 215 AM EDT...

At 149 AM EDT, Doppler radar was tracking a strong thunderstorm over
Norwalk, or 10 miles northeast of Manistee, moving east at 60 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Sherman, Kaleva, Onekama, Mesick, Bear Lake, Harrietta, Brethren,
Norwalk, Yuma, Orchard Beach State Park, and Wildwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4437 8632 4439 8630 4451 8571 4429 8566
      4427 8634
TIME...MOT...LOC 0549Z 258DEG 52KT 4434 8616

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

JLD
Local storm report, Mar 31, 2:06 AM EDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
206 AM EDT Tue Mar 31 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 AM     Hail             Mesick                  44.41N 85.71W
03/31/2026  E1.50 Inch       Wexford            MI   Public

            Social media report with picture of 1.5 in.
            to 2 in. hail in Mesick. Time estimated via
            radar.

&&
Local storm report, Mar 31, 2:48 AM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
248 AM EDT Tue Mar 31 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 AM     Hail             Lake City               44.33N 85.21W
03/31/2026  E1.00 Inch       Missaukee          MI   Public

            Social media picture of hail from Lake City.
            Time estimated via radar.

&&

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 11:03 PM EDTSpecial Weather StatementAPXKalkaska27 min
Mar 30, 11:18 PM EDTSevere Thunderstorm WarningAPXGladwin27 min
Mar 30, 11:34 PM EDTSpecial Weather StatementAPXGrand Traverse26 min
Mar 30, 11:39 PM EDTSpecial Weather StatementAPXRoscommon36 min
Mar 30, 11:47 PM EDTSevere Thunderstorm WarningAPXArenac, Gladwin13 min
Mar 30, 11:52 PM EDTSevere Thunderstorm WarningAPXAntrim, Crawford, Kalkaska38 min
Mar 31, 12:02 AM EDTSevere Thunderstorm WarningAPXMissaukee, Wexford15 min
Mar 31, 12:06 AM EDTSevere Thunderstorm WarningAPXArenac15 min
Mar 31, 12:18 AM EDTSpecial Marine WarningAPX42 min
Mar 31, 12:31 AM EDTSpecial Weather StatementAPXMontmorency44 min
Mar 31, 12:36 AM EDTSevere Thunderstorm WarningAPXMissaukee, Roscommon39 min
Mar 31, 12:40 AM EDTSevere Thunderstorm WarningAPXManistee35 min
Mar 31, 1:07 AM EDTSpecial Marine WarningAPX23 min
Mar 31, 1:15 AM EDTSevere Thunderstorm WarningAPXManistee, Wexford30 min
Mar 31, 1:24 AM EDTSpecial Marine WarningAPX66 min
Mar 31, 1:43 AM EDTSevere Thunderstorm WarningAPXMissaukee, Wexford32 min
Mar 31, 1:49 AM EDTSpecial Weather StatementAPXManistee26 min
Mar 31, 2:00 AM EDTSevere Thunderstorm WarningAPXBenzie, Grand Traverse, Manistee, Wexford30 min
Mar 31, 2:15 AM EDTSevere Thunderstorm WarningAPXMissaukee, Roscommon30 min
Mar 31, 2:25 AM EDTSevere Thunderstorm WarningAPXManistee24 min
Mar 31, 3:35 AM EDTSpecial Weather StatementAPXGladwin40 min
Mar 31, 11:01 AM EDTSmall Craft AdvisoryAPX5 hr
Mar 31, 11:43 AM EDTSpecial Weather StatementAPXBenzie, Grand Traverse, Manistee, Wexford77 min
Mar 31, 1:55 PM EDTSpecial Weather StatementAPXKalkaska, Manistee, Missaukee, Wexford95 min
Mar 31, 3:40 PM EDTWinter Storm WatchAPXAlpena, Charlevoix, Cheboygan, Chippewa, Emmet, Mackinac and 3 more22 hr

Nearby

Severe Thunderstorm Warnings in Michigan, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.